What Herbs Not To Take With Atripla

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

I am about to start atripla, and I am scared to continue taking my multi-vitamin/ multi-mineral

I am starting atripla therapy and i read that St. Johns wort is a no no. That being said, I am very active and exercise a lot. I have been taking a multi vitamin/ multi-mineral vitamin pack from produced by GNC for active men. Is it safe to continue...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...to interact with HIV medications, so I would not be too concerned and still take your multivitamin with Atripla. Do not take herbs or any other supplement without consulting your physician.Nelson Read more »

Herb & Spices Concern

In a Nov 25th post titled "What can I take with Atripla" it was mentioned the "Garlic and St John's... Read more »

herbal tea interaction with atripla

Dear Dr.Robert,I just started atripla medication yesterday. and i am concerened about how it would... Read more »
Articles
AIDS InfoNet

Atripla (Efavirenz + Emtricitabine + Tenofovir)

... methadone . Efavirenz can lower concentrations of buprenorphine . Be aware of these interactions if you take Atripla. The herb St. John's Wort (see Fact Sheet 729 ) lowers the blood levels of some non-nucleoside reverse transcriptase... Read more »
AIDSinfo

An Overview of Atripla (Efavirenz/Tenofovir/FTC)

...Food Interactions A doctor should be notified of any other medications, prescription or nonprescription (over-the-counter), or herbal medications, also being taken. Clinical Trials Click here to search ClinicalTrials.gov for trials that... Read more »
Test Positive Aware Network

Atripla

... Combo Drug Common Name: efavirenz, emtricitabine, and tenofovir disoproxil Brand Name: Atripla Class: Dual-class fixed dose combination; single dose regimen -- nucleoside analogs (also called nucleoside reverse transcriptase Read more »
Canadian AIDS Treatment Information Exchange

Drugs and the Kidneys

...or symptoms of kidney injury will at first be subtle. Drugs and the Kidneys -- Caution Below is a list of some drugs and herbs with the potential to cause kidney injury; in some cases this problem is rare. In the case of the listed herbs,... Read more »
Related Topics